# SDR SWAA2025030695743

- Difficulty date: February 13, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 73,353 hours, 38,618 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD CORNER SCUFF PLATE CRACKED<[01] REPAIRED AFT CARGO FWD CORNER SCUFF PLATE PER SRM 53-60-15-2R-1 PARA 4.B.(2); SOPM 20-30-02; SOPM 20-43-03; AMM 51-21-72-370-804.;[02] VERIFIED CORRECTIVE ACTION STEP 1.
